# SDR R61A20110303

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 11,556 hours, 9,139 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fastener
- Part number: MS2113305
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND FWD CARGO DOOR AFT 3 LATCH FITTINGS HAVE CORRODED HARDWARE.  MAINTENANCE REMOVED AND REPLACED CORRODED HARDWARE ON AFT 3 LATCH FITTINGS FWD CARGO DOOR.  AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
